Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 13, NWS San Angelo, TX

April 26, 2009Crockett County, Sutton County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 26, 2009, 7:49 PM CDT for Crockett County, Sutton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2009, 7:49 PM CDT (00:49 UTC)
Expired
Apr 26, 2009, 8:30 PM CDT
In force
41 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Crockett County, TX, Sutton County, TX

The radar

The San Angelo radar (KSJT), 109 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:01 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1875 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1875 J/kg
Mixed-layer CIN
-172 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 270049
TORSJT
TXC105-435-270130-
/O.NEW.KSJT.TO.W.0013.090427T0049Z-090427T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
749 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CROCKETT COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN SUTTON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 830 PM CDT

* AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  SOUTHEAST OF THE INTERSECTION OF HIGHWAY 163 AND RANCH ROAD 1973...
  OR 19 MILES SOUTH OF OZONA...MOVING EAST AT 25 MPH.

*THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF...
  SOUTHEASTERN CROCKETT AND SOUTHWESTERN SUTTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.

&&

LAT...LON 3051 10064 3029 10068 3036 10121 3054 10116
TIME...MOT...LOC 0048Z 278DEG 20KT 3044 10108

$$
1 follow-up statement
000 
WWUS54 KSJT 270118
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
818 PM CDT SUN APR 26 2009

TXC105-270126-
/O.CAN.KSJT.TO.W.0013.000000T0000Z-090427T0130Z/
CROCKETT TX-
818 PM CDT SUN APR 26 2009

...THE TORNADO WARNING FOR SOUTHEASTERN CROCKETT COUNTY IS
CANCELLED...

THE THUNDERSTORM RESPONSIBLE FOR THE POSSIBLE TORNADO HAS MOVED EAST 
OUT OF CROCKETT COUNTY...THEREFORE THE TORNADO WARNING HAS BEEN 
CANCELLED. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING 
FOR WEST CENTRAL TEXAS.

LAT...LON 3053 10095 3051 10064 3029 10068 3033 10095
TIME...MOT...LOC 0116Z 278DEG 20KT 3042 10090

$$

TXC435-270130-
/O.CON.KSJT.TO.W.0013.000000T0000Z-090427T0130Z/
SUTTON TX-
818 PM CDT SUN APR 26 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN SUTTON COUNTY...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS 
TORNADO WAS LOCATED 15 MILES WEST OF THE INTERSECTION OF US-277 AND 
RANCH ROAD 189...OR 19 MILES SOUTHWEST OF SONORA...MOVING EAST AT 25 
MPH.

THE TORNADO WILL BE NEAR...
  THE INTERSECTION OF US-277 AND RANCH ROAD 189 BY 830 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
WEST CENTRAL TEXAS.

LAT...LON 3053 10095 3051 10064 3029 10068 3033 10095
TIME...MOT...LOC 0116Z 278DEG 20KT 3042 10090

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:50 PM CDT, 59 minutes earlier.

Area forecast discussion, Apr 26, 6:50 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
650 PM CDT SUN APR 26 2009

.DISCUSSION...
/SEE AVIATION SECTION FOR 00Z TAF DISCUSSION/

&&

.AVIATION...
SEVERE/POSSIBLY TORNADO STORM NEAR AND SOUTH OF OZONA MAY
AFFECT KSOA SONORA AROUND 1Z. LARGE HAIL AND DAMAGING WINDS MAY BE
POSSIBLE FOR 2 TO 4 HOURS AT KSOA. SCATTERED THUNDERSTORMS OTHERWISE
POSSIBLE ACROSS MOST OF TAF SITES THROUGH THE NIGHT AS AN UPPER
SHORTWAVE MOVES ACROSS. SOME SHOWERS AND THUNDERSTORMS MAY AFFECT
EASTERN TAFS SITES IN THE MORNING HOURS AS IT MOVES EAST.
OTHERWISE MVFR CIGS...RETURN THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 210 PM CDT SUN APR 26 2009/

SHORT TERM...

FOR THIS AFTERNOON AND TONIGHT... THERE IS A THREAT FOR SEVERE WEATHER
AS AN UPPER TROUGH OVER THE WESTERN CONUS SHIFTS EASTWARD TODAY
AND TONIGHT WITH A LEAD SHORTWAVE LIFTING OUT ACROSS THE CENTRAL
AND NORTHERN PLAINS...AND A SHORTWAVE AND SPEED MAX MOVE THROUGH
THE BASE OF THE TROUGH AND INTO TEXAS. CURRENT WATER VAPOR SHOWS
WEAK SHORTWAVE DISTURBANCE MOVING INTO TEXAS FROM NEW
MEXICO/MEXICO...THIS WILL HELP INITIATE THUNDERSTORMS THIS
AFTERNOON ALONG AND EAST OF THE DRYLINE. THE DRY LINE IS EXPECTED
TO EXTEND FROM THE EASTERN PANHANDLE TO THE BIG BEND REGION BY
LATE THIS AFTERNOON. THE AIRMASS WILL DESTABILIZE THIS AFTERNOON
WITH THE APPROACH OF A WEAK SHORTWAVE AND SHOULD SEE STRONGER AND
INCREASED THUNDERSTORM COVERAGE...ESPECIALLY ACROSS THE WESTERN
BIG COUNTRY AND CONCHO VALLEY...THESE STORMS WILL QUICKLY MOVE TO
THE NORTHEAST INTO THE NORTHERN BIG COUNTRY. SPC HAS PLACED THE
BIG COUNTRY IN A MODERATE RISK FOR SEVER THUNDERSTORMS. INITIALLY
THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING
WINDS AND ISOLATED TORNADOES ...BUT BY LATE AFTERNOON/EARLY
EVENING THE TORNADO THREAT INCREASES AS 45 TO 55 KNOT LLJ DEVELOPS
ACROSS THE AREA. WITH A MOIST AIRMASS IN PLACE FLOODING MAY BECOME
A THREAT AS HEAVY RAINFALL IS POSSIBLE. THIS SITUATION WILL NEED
TO BE MONITORED.

FOR TONIGHT INTO MONDAY MORNING...THE COMBINATION OF THE LLJ AND A
SHORTWAVE MOVING INTO THE AREA WILL MAKE ADDITIONAL THUNDERSTORMS
DEVELOPMENT POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS WITH THE
ACTIVITY SHIFTING TO THE EAST AND SOUTHEAST BY MORNING. THE SEVERE
THREAT WILL CONTINUE INTO THE MORNING HOURS.

FOR MONDAY...THE UPPER LEVEL TROUGH SHIFT TO THE NORTHEAST AND A
CLOSED LOW MOVES INTO THE NORTHERN PACIFIC COAST...WITH A SERIES OF
UPPER LEVEL DISTURBANCES MOVING THROUGH THE UPPER LEVEL FLOW...THIS
WILL KEEP THE MENTION OF PRECIPITATION IN THE FORECAST...WITH THE
MAIN ACTIVITY SHIFTING TO THE EASTERN BIG COUNTRY AND THE HEARTLAND.

28

LONG TERM...

WITH FOCUS ON SHORT TERM THREAT OF SEVERE WEATHER THIS AFTERNOON
AND EVENING...WILL NOT SPEND AS MUCH TIME AS USUAL ON THE EXTENDED
PERIOD TODAY. A GLANCE AT THE 12Z GFS DOES SHOW THAT THE FORECAST
THROUGH MIDWEEK IS PRETTY MUCH ON TRACK. ACTIVITY THAT DEVELOPS
OVER THE EASTERN COUNTIES ON MONDAY SHOULD BE EXITING THE AREA TO
THE NORTHEAST BY MONDAY EVENING. A COLD FRONT IS THEN EXPECTED TO
PUSH SOUTH INTO TX MONDAY NIGHT INTO TUESDAY AS A STRONG VORT MAX
OVER THE INTER-MOUNTAIN WEST LIFTS NORTHEAST ACROSS THE CENTRAL
PLAINS. THE 12Z NAM IS A BIT MORE AGGRESSIVE IN THE SOUTHWARD
PROGRESS OF THE FRONT MONDAY NIGHT INTO TUESDAY...AND THIS
WARRANTS KEEPING SOME POPS NEAR THE FRONT UP OVER THE BIG COUNTRY.
THE FRONT THEN DROPS DOWN INTO THE AREA ON TUESDAY AND STALLS OUT.
STORMS WILL PROBABLY DEVELOP DURING THE AFTERNOON OVER WEST TX IN
THE UPSLOPE FLOW REGIME AND MOVE EAST ACROSS WEST CENTRAL TX LATE
IN THE DAY AND INTO THE OVERNIGHT AS AN MCS ORGANIZES AND MOVES
EAST ACROSS SOUTHERN OK/NORTH TX.

THE MODELS BEGIN TO DIVERGE TOWARD THE END OF THE WEEK WITH THE
DETAILS...ALTHOUGH THE GFS/ECMWF BRING A POLAR FRONT DOWN INTO TX
AND EJECT A SOUTHERN STREAM DISTURBANCE INTO THE CENTRAL/SOUTHERN
PLAINS NEXT WEEKEND. THE GFS IS COLDER THAN THE ECMWF...WHICH
KEEPS THE BULK OF THE COOLER AIR TO OUR NORTHEAST. THE GFS IS ALSO
FARTHER SOUTH WITH THE TRACK OF NEXT WEEKENDS SOUTHERN STREAM
TROUGH WHICH WOULD BE MORE FAVORABLE FOR WIDESPREAD PRECIP THAN
THE DRIER ECMWF. WITH ALL THESE UNCERTAINTIES TO DEAL WITH...WILL
ONLY MAKE A FEW TWEAKS HERE AND THERE TO THE TEMPS AND POPS. I DID
BRING TEMPS DOWN FOR THE LATTER PART OF THE WEEK AND INSERTED POPS
FOR SAT/SAT NIGHT TIME FRAME.

LACY

FIRE WEATHER...

SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TO STREAM GULF MOISTURE IN
ACROSS THE REGION AND THIS COMBINED WITH THE CONTINUING CHANCE FOR
PRECIPITATION WILL KEEP THE FIRE DANGER LOW ACROSS WEST CENTRAL
TEXAS THROUGH THE UPCOMING WEEK.

28

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 66  79  62  76  63 /  60  50  30  30  30
SAN ANGELO 	 66  84  63  80  65 /  60  30  10  30  30
JUNCTION 	 68  82  65  82  66 /  50  30  10  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

04/99/04
Hazardous weather outlook, Apr 26, 2:28 PM CDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
228 PM CDT SUN APR 26 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
228 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE BIG COUNTRY.
THERE IS A SLIGHT RISK FOR SEVERE STOMS ACROSS THE REMAINDER OF
WEST CENTRAL TEXAS. THE PRIMARY CONCERN IS FOR THIS AFTERNOON AND
TONIGHT WITH THE APPROACH OF A DRYLINE AND UPPER LEVEL
DISTURBANCE... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE BIG COUNTRY AND
CONCHO VALLEY INTO THE HEARTLAND. SOME OF THE STORMS COULD BE
SEVERE.

WITH AN INCREASINGLY UNSTABLE AIRMASS AND FAVORABLE VERTICAL
SHEAR PROFILES...THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING TORNADOES...DESTRUCTIVE HAIL AND DAMAGING WINDS.
THERE IS POTENTIAL FOR SEVERE STORMS TO CONTINUE TONIGHT.

IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL AND
LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ON MONDAY...SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA EAST OF
A LINE FROM SWEETWATER TO EDEN TO JUNCTION. ON TUESDAY...THE
ARRIVAL OF A WEAK COLD FRONT INTO A MOIST AND UNSTABLE AIRMASS
WILL BRING A THREAT OF SEVERE STORMS TO WEST CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AND TUESDAY OF THIS
WEEK.

In the hours before

Local storm report, Apr 26, 4:58 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
458 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             23 W OZONA              30.71N 101.59W
04/26/2009  E1.00 INCH       CROCKETT           TX   TRAINED SPOTTER

            NEAR MILE MARKER 343 ON INTERSTATE 10.

&&

LACY
Local storm report, Apr 26, 5:03 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
503 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     HAIL             20 W OZONA              30.71N 101.54W
04/26/2009  E1.75 INCH       CROCKETT           TX   TRAINED SPOTTER

&&

LACY
Local storm report, Apr 26, 6:16 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
616 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             8 NW OZONA              30.79N 101.30W
04/26/2009  E1.75 INCH       CROCKETT           TX   TRAINED SPOTTER

            HAIL WAS REPORTED ON STATE HIGHWAY 137 NORTHWEST OF
            OZONA.

&&

LACY
Special weather statement, Apr 26, 6:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
647 PM CDT SUN APR 26 2009

TXZ054-064-065-270045-
NOLAN TX-STERLING TX-COKE TX-
647 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT FOR NOLAN...
STERLING AND COKE COUNTIES...

AT 646 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 7 MILES NORTH OF STERLING CITY...MOVING
NORTHEAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SILVER BY 725 PM CDT
  SANCO BY 740 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 6:48 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
648 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             22 WNW ELDORADO         30.98N 100.94W
04/26/2009  E0.75 INCH       SCHLEICHER         TX   TRAINED SPOTTER

            HAIL WAS REPORTED ON THE CROCKETT-SCHLEICHER COUNTY LINE
            ALONG HIGHWAY 190.

&&

LACY
Local storm report, Apr 26, 6:59 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
659 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     HAIL             12 S OZONA              30.54N 101.20W
04/26/2009  E1.75 INCH       CROCKETT           TX   TRAINED SPOTTER

            HAIL REPORTED ON STATE HIGHWAY 163 SOUTH OF OZONA.

&&

LACY

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningSJTCrockett, Sutton39 min
Apr 26, 7:15 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton60 min
Apr 26, 7:37 PM CDTSevere Thunderstorm WarningSJTCrockett, Sutton38 min
Apr 26, 7:49 PM CDTTornado WarningSJTSutton41 min
Apr 26, 8:13 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton47 min
Apr 26, 8:30 PM CDTTornado WarningSJTSutton45 min
Apr 26, 8:49 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton56 min
Apr 26, 9:12 PM CDTTornado WarningSJTKimble, Sutton48 min
Apr 26, 9:18 PM CDTSevere Thunderstorm WarningSJTCrockett57 min
Apr 26, 9:39 PM CDTSevere Thunderstorm WarningSJTKimble, Mason, Sutton51 min
Apr 26, 9:43 PM CDTSevere Thunderstorm WarningSJTCrockett32 min
Apr 26, 9:58 PM CDTTornado WarningSJTKimble, Sutton32 min
Apr 26, 10:28 PM CDTSevere Thunderstorm WarningSJTKimble, Sutton47 min
Apr 26, 10:34 PM CDTTornado WarningSJTKimble41 min
Apr 26, 11:17 PM CDTSevere Thunderstorm WarningSJTKimble, Mason58 min
Apr 26, 11:27 PM CDTFlash Flood WarningSJTKimble4 hr
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green46 min
Apr 27, 12:15 AM CDTSevere Thunderstorm WarningSJTKimble, Mason60 min
Apr 27, 12:46 AM CDTSevere Thunderstorm WarningSJTTom Green44 min
Apr 27, 12:58 AM CDTAreal Flood AdvisorySJTTom Green3 hr
Apr 27, 1:04 AM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green41 min
Apr 27, 1:27 AM CDTSevere Thunderstorm WarningSJTTom Green48 min
Apr 27, 1:51 AM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green39 min
Apr 27, 2:29 AM CDTSevere Thunderstorm WarningSJTCoke, Sterling, Tom Green46 min
Apr 27, 2:42 AM CDTFlash Flood WarningSJTCoke, Sterling, Tom Green4 hr
Apr 27, 3:32 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba43 min
Apr 27, 3:51 AM CDTAreal Flood AdvisorySJTConcho, McCulloch4 hr
Apr 27, 4:26 AM CDTFlash Flood WatchSJTBrown, Coke, Coleman, Concho, Crockett, Irion and 10 more9 hr
Apr 27, 4:46 AM CDTFlash Flood WarningSJTConcho, McCulloch, San Saba6 hr
Apr 27, 5:13 AM CDTFlash Flood WarningSJTCoke, Irion, Sterling, Tom Green4 hr
Apr 27, 6:12 AM CDTSevere Thunderstorm WarningSJTCrockett, Irion, Schleicher, Sterling, Tom Green48 min
Apr 27, 6:44 AM CDTSevere Thunderstorm WarningSJTMcCulloch, San Saba26 min
Apr 27, 6:51 AM CDTSevere Thunderstorm WarningSJTSan Saba24 min
Apr 27, 6:55 AM CDTAreal Flood AdvisorySJTCrockett, Irion, Schleicher, Tom Green6 hr
Apr 27, 7:28 AM CDTSevere Thunderstorm WarningSJTSchleicher, Sutton47 min
Apr 27, 8:07 AM CDTAreal Flood AdvisorySJTMcCulloch, Mason, Menard, San Saba6 hr
Apr 27, 8:54 AM CDTFlash Flood WarningSJTCrockett, Schleicher, Sutton6 hr
Apr 27, 9:43 AM CDTFlash Flood WarningSJTKimble, Mason5 hr
Apr 27, 10:27 AM CDTSevere Thunderstorm WarningSJTSutton48 min
Apr 27, 11:05 AM CDTAreal Flood AdvisorySJTMcCulloch, San Saba4 hr

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.